# SDR FDEA2020022100362

- Difficulty date: February 20, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 76,421 hours, 29,621 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: 80330035A
- Condition: Inoperative
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY POWER RESERVOIR AT 0 PSI.    REMOVED AND REPLACED LEFT #1 DOOR EMERGENCY POWER                                 ASSIST RESERVOIR PER MM 52-11-30-4. PART REPLACED                                 WAS A HR TEXTRON, ENTRANCE DOOR EMERGENCY POWER                                   RESERVOIR, MPN 803300-35, MSN R21598. A/C OK FOR                                  SERVICE.
